# SDR SWAA2012082106856

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 27,040 hours, 15,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414200122
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 6 TO ROW 10.  REPAIRED WIRE PER M/M.
